# SDR 2017FA0000333

- Difficulty date: April 20, 2017
- Submitted: August 3, 2017
- Operation: General aviation
- Aircraft: N30LT
- Make and model: Cessna 421C
- Aircraft serial: 421C0290
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV9610
- Part serial: HP010B07
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND ALTERNATOR OPERATION INTERMITTENT AFTER INSPECTION CHECK RUN, FOUND ALTERNATOR STARTING TO SEIZE UP WITH DAMAGE TO CLUTCH ASSEMBLY.
